MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO BLKT 1-SIDE NONWOV COLDER CON; SYSTEM, THERMAL REGULATING

STRYKER MEDICAL-KALAMAZOO BLKT 1-SIDE NONWOV COLDER CON; SYSTEM, THERMAL REGULATING
Catalog Number 8001061610
Medical Device Problem Codes Fluid/Blood Leak (1250); Excessive Cooling (2932)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was alleged that the user facility has been getting holes, thus a "leak" in their blanket.The water then saturates the patient and the bed, spilling onto the floor, thus not only not warming the patient, but cooling them even further.
 
Additional Manufacturer Narrative
It was reported that the blankets had been discarded and were not available to be examined.
 
Event or Problem Description

Brand Name
BLKT 1-SIDE NONWOV COLDER CON
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key20786571
Report Number0001831750-2024-01404
Device Sequence Number12509898
Product Code DWJ
UDI-Device Identifier57613327175122
UDI-Public(01)57613327175122(10)539860
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K152266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8001061610
Device Lot Number539860
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2024
Supplement Date Received by Manufacturer11/01/2024
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown